# SDR DL76L070630

- Difficulty date: May 25, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 76,593 hours, 11,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 148T90442
- Condition: Cracked
- Location: Bs 1809 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK IN TENSION FITTING COMMON TO 1809.5 CHORD REPLACEMENT.  OVERSIZED HOLE, COLD WORKED, INSTALLED OVERSIZED FASTENER.
